# SDR COEA2018004628819

- Difficulty date: May 16, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N819FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 359
- Aircraft time: 31,317 hours, 30,964 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53371420200
- Condition: Dented
- Location: Frames 19-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON THE SKIN, BELOW STRINGER 17R AND BETWEEN FRAMES 19 - 20.   REPAIRED THE SKIN IAW SRAS ES-2584/18.
